# SDR SWAA2022041283724

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120AF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-023 FORWARD CARGO COMPARTMENT FLOOR PANEL 120AF IS CORRODED / [01] EVALUATED CORROSION; FOUND CORROSION EXCEEDS 20' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] VERIFIED PN: 2024-T3-071 A-TAG: A118124 IAW SRM 25-52-01-201-801;[03] VERIFIED STEPS 1 AND 2;[04] FABRICATED NEW FLOOR PANEL IAW SRM 53-00-53-1A-1;[05] VERIFIED STEP 4;[06] VERIFIED STEP 2 IS COMPLETE;[07] VERIFIED STEPS 1-6;[08] OK GIVEN TO TREAT AND PRIME;[09] APPLIED ALODINE AND PRIMER IAW AMM 25-52-01-201-801;[10] EVALUATED CORROSION ON FWD CARGO FLOOR PANEL 120AF; FOUND CORROSION EXCEEDS 20' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801;[11] VERIFIED STEPS 9 AND 10 ARE COMPLETE;[12] VERIFIED STEPS 8-11
